# SDR AALA20170720005

- Difficulty date: July 20, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 559 hours, 214 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: A System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, COMPLETE LOSS OF SYSTEM A HYDRAULIC SYSTEM.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.   ACCOMPLISHED HYDRAULIC SYSTEM A FLUSH AND REPLACED LEFT ENGINE HYDRAULIC PUMP IAW AMM 29-11-00.  OPS CHECKED GOOD.   THE AIRCRAFT WAS GROUNDED.
